# SDR V0XD20160629141

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RT BULKHEAD AFT WEB IS CORRODED.  REPAIRED RT WEB BY CUTTING OUT DAMAGED SECTION.  FABRICATED WEB AND BUTT STRAP AND INSTALLED IAW REO 670-53-11-594, DATED 27, APR 2011.  WO 80413, WC 2096.
